Lee, Y.C., 2009. Common fixed point theorems for weakly commuting mappings in fuzzy metric spaces. Graduate School of Education, Gyeongsang University of Education.
Park, J.H., Park, J.S., Kwun, Y.C., 2006. A common fixed point theorem in the intuitionistic fuzzy metric space. Advances in Natural Comput. Data Min- ing(Proc. 2nd ICNC and 3rd FSKD), 293-300.
Park, J.S., Park, J.H., Kwun, Y.C., 2008. On some results for ve mappings using compatibility of type($\alpha$) in intuitionistic fuzzy metric space. International J. Fuzzy Logic Intelligent Systems 8(4), 299-305.
Schweizer, B., Sklar, A., 1960. Statistical metric spaces. Pacific J. Math. 10, 314-334.